MathSciNet Relay Station
MathSciNet bibliographic data
MR550643 55P99 (55N05)
Hastings, Harold M. Addendum to: Čech and Steenrod homotopy theories with applications to geometric topology [Lecture Notes in Math., 542, Springer, Berlin, 1976; MR 55 #1347] by Hastings and David A. Edwards. Colloq. Math. 41 (1979), no. 1, 161–163.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement